# SDR IXXA20170320168

- Difficulty date: February 28, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540-1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33L, BETWEEN BS 1540 - 1562 IS CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-40-02 & DOCUMENT 146T8240.
